# SDR SWAA2013092520497

- Difficulty date: September 16, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N278AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 25,938 hours, 11,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146A8127U12
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SHIELD PANEL FWD OF DOOR CUTOUT CRACKED AT FRAME AREA.  R & R SHIELD IAW SRM.
